# SDR DHL9870721C

- Difficulty date: April 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N707DH
- Make and model: Boeing 727-22
- Aircraft serial: 18321
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Hinge
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, MCD UPPER HINGE CRACKED LUG AT 2ND FROM FWD END.  REMOVED AND REPLACED HINGE PER SRM 51-30-2.  N/R 3528
